# SDR DALA2021012500473

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 62,150 hours, 8,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY PATH LIGHT ON SEAT 10H FOUND INOPERABLE.  CORRECTIVE ACTION: FOUND INBOARD CONNECTOR DISCONNECTED.  RESECURED CONNECTOR AND REASSEMBLED.
